Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Antral gastritis, taking, klap, digestive enzyme capsule, have acid inflammation, irritation of stomach, nausea

Good morning sir or mam.i am suffering from mild antral gastrisis nearly equal to 8 and half months.i was diagonised by the gastroenterolist through endoscopy .i took regularly koolar-D,dipep digestive enzyme capsule,and antibiotic klap.the doctor advised me to take it for 1and half month.i have completed my doses.but recovery.i hv always acid inflammation , irritation of stomach,act to vomiting,pls help me.i need help.
Asked On : Sun, 13 May 2012
Answers:  1 Views:  406
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, I would like to advise that you should follow some precautions like :-
1.Avoid being empty stomach for long periods.
2.Avoid spicy and oily foods.
3.Avoid mental and emotional stress.
4.Avoid smoking and alcohol, if any.
5.Avoid self medications, especially pain killers and steroids.
6.Drink lots of water daily.
5.Eat food prepared under hygienic conditions.

You can take an antacid in gel or liquid form as it forms a protective coating over the damaged mucosa of the stomach.

I hope this is helpful to you.
Answered: Sun, 13 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor